# SDR 2008UALA04201

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,383 hours, 9,209 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL BOOST LOW PRESS LIGHT INOP WITH PUMP OFF.
